I was put on lovan capsules 20 mg a day 5 years ago.

Patient

Q: I was put on lovan capsules 20mg a day 5years ago for the last 2 years i have not been taking it regularly my boyfriend telks me i should be able to deal with my life without drugs i can feel my self getting more and more in that rut what should i do

Doctor

A:   Hello,
Thanks for using "Ask The Doctor" for posting your query.
Depression is a distressing illness and it cannot be controlled by mind. In diabetes, blood sugars increase and it cannot be controlled at will. This requires therapy and likewise depression also requires therapy. Take your boyfriend along with you for a psychiatry follow-up. I am sure the doctor there will help him understand the concept.
Hope this helps,
Wish you a good health.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews